Diquat Derivatives: Highly Active, Two-Dimensional Nonlinear Optical Chromophores with Potential Redox Switchability

Coe, Benjamin J., Fielden, John, Foxon, Simon P., Harris, James A., Helliwell, Madeleine, Brunschwig, Bruce S., Asselberghs, Inge, Clays, Koen, Garín, Javier and Orduna, Jesús (2010) Diquat Derivatives: Highly Active, Two-Dimensional Nonlinear Optical Chromophores with Potential Redox Switchability. Journal of the American Chemical Society, 132 (30). pp. 10498-10512. ISSN 0002-7863

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Depositing User: Users 2731 not found.
Date Deposited: 17 Oct 2012 10:35
Last Modified: 28 Oct 2019 15:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/39951
DOI: 10.1021/ja103289a

Actions (login required)

View Item View Item